# SDR ASAA0010030

- Difficulty date: February 27, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECON AND PRIOR TO FLIGHT 356, THE EMERGENCY EXIT TRACK LIGHT RECEIVER WOULD NOT TEST.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
